Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Headaches in a child, soreness in neck and nose, fever. Taken stopain, empaped suppositories. What could be causing these headaches?

My 5year old daughter has been complaining about headaches off and on over the past week. Then again complained that her head was sore just before she went to sleep. I gave her Stopain a few hours later she woke up screaming and with a fever of 38.5C I asked her what was wrong and she said her nose , haed and nek is sore. I immediately asked her if she can look down and everything seems fine. I have given her 250mg Empaped suppositories and her fever is down now but I am very concerned about the headaches she has been complaining about. What could this be?
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Dear madam/sir,
I am really concerned that your child is suffering from head ache.
Head aches with fever in children are often due to non serious conditions like cold, sinusitis, ear infections and not due serious conditions like brain tumors as many parents consider. Probably your child is also suffering from infections like sinusitis, cold. Get an evaluation done by a physician.
Progressive head aches, early morning head aches associated with vomiting, head aches with seizures are the ones that are considered serious.
Don't worry, she will be alright. Just show her to a pediatrician. Take care.

Dr Balaji C
Answered: Wed, 27 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor